# SDR SWAA2022053106282

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501186
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB R/H FLOOR TO SIDEWALL SUPPORT FROM STA 500A+2 TO STA 500C+17; RBL 25; WL 156.REMOVED CORROSION FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS500A+6 MEASURED 1.4'L X 0.9'W AND 0.0075'DEEP, FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS500A+10 MEASURED 1.7'L X 1'W AND 0.0095'DEEP, FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS500A+14' MEASURED 1.4'L X 0.9'W AND 0.0065' , FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS500C+15 MEASURED 1.1'L X 0.7'W AND 0.005'DEEP,FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS500A+6 MEASURED 1.4'L X 0.9'W AND 0.0075'DEEP, FROM FCB R/H FLOOR TO SIDEWALL SUPPORT AT BS500A+10 MEASURED 1.7'L X 1'W AND 0.0095'DEEP FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. FABRICATED LOCATED AND DRILLED ON FCB R/H FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500D;RBL 25 WL 156 P/N BAC1496-444#7075T62  IAW SRM 51-40-05 AND DWG 143A7500 REV
